joint pain and hair loss

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nodakferner
New Member


Date Joined Jun 2009
Total Posts : 1
   Posted 6/25/2009 1:33 PM (GMT -6)   
I was diagnosed with Crohn's disease 4 years ago. I am 54 years old.  My 23 year old son also has Crohn's.  He was initially diagnosed with UC and had a colectomy at the age of 16.  I have had several medications and did okay for the first three years.  Last November a flare up started and I ended up hospitalized in January.  I was taking Humira but was changed to Remicade.  The Remicade helps for about three weeks.  I now have severe joint pain and am losing my hair.  I have been unable to find much info on the joint pain related to Crohn's other that it exists.  Does anyone have a website that may provide some detailed info regarding the joint involvement and hair loss.  Thanks for any information.
 
Current meds:  Remicade every 6 weeks, Omeprazole, Cymbalta, Zocar, Zanax, vitamins

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14994
   Posted 6/25/2009 2:04 PM (GMT -6)   
Many of our meds as well as the disease itself will cause hairloss. Many add extra Folic Acid and Biotin to help with the hairloss. I think if you are having alot of joint pains related to the Remicade, you might want to contact your doc. Sometimes with these meds we can develop drug induced Lupus. Good luck and keep us posted.
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium  w/Vit D, and Xanax as needed for my anxiety.  Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

luna lovegood
New Member


Date Joined Jun 2009
Total Posts : 9
   Posted 6/25/2009 10:24 PM (GMT -6)   
I have had major hair loss for years. And joint pain., with severe back pain that started when the Crohn's got bad. Mine is not from meds, however, since i'm not on Remicade. I'm taking Zoloft (long term) for depression, Topamax and triptans for migraines, small dose of Armour thyroid, and practically no other pain meds because my liver is shot from (cleared) Hep C and my stomach and GI tract can't handle ibuprofen/NSAIDS. I think the hair loss is probably from the Crohn's, and i'm sure the joint pain is. Anyone else? I'm new, so maybe this has been addressed elsewhere...
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 01, 2014 1:14 PM (GMT -6)
There are a total of 2,231,197 posts in 248,270 threads.
View Active Threads


Who's Online
This forum has 156839 registered members. Please welcome our newest member, poojag.
464 Guest(s), 24 Registered Member(s) are currently online.  Details
Celeste15, pictureofhealth, 81GyGuy, MustangSally52, Cardamon, Spikem, melodee, annieoak, Scaredy Cat, JMZ15, Girlie, Merrida, getting by, lesweet1971, Dreadsteel, Happychick, bakomom, ks1905, fruitgirl, deltaforce, churey360, Azgram, son fighting lyme-pans, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer